# SDR 7AHR9502357

- Difficulty date: September 8, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N495SA
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 51,767 hours, 27,945 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT FRAME NOTCH FITTING STRINGER 17R, BS 907.  REPAIRED IAW EO 3070 REV B.
